| Model Number |
457445 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited oversensing and noise.The lead was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed no anomalies were found.If information is provided in the future, a supplemental report will be issued.